Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Irregular color of period. Could this be implantation bleeding? Had sex

Hi I started my period on Monday night it started of with light brown discharge than a bright red and than I got a heavy flow for two days and it was a dark red now it s Thursday and I was completely off it which I found strange cause my period last much longer on Thursday night I started getting the bright red period color again I normally get my period for a few days goes away for one day than comes bac but I have never gotten a bright red color before I m alittle confused if this could be implantation bleeding I did have sex on September 22nd and I was suppose to get my period in Tuesday but it started on Monday night I started taking birth control Tuesday so could that also be the cause of this I m confused and I need help
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HealthcareMagic,
This is not implantation bleeding. You are having your menstrual period and the flow is more this time and this could be due to intake of birth control pill. I could help you better if you tell me more about the birth control pill you have taken.
My advice for you is that you are not pregnant and your menstrual periods may be irregular due to intake of birth control pill which will get corrected within 2 to 3 months. So you do not have to do anything as it will settle on its own. Only in case you get heavy bleeding, then visit your gynecologist as you will need an evaluation.
Hope that answers your question,
Regards, Dr.Imaad.
Answered: Tue, 13 Jan 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor